# SDR SWAA2022062714623

- Difficulty date: June 2, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,078 hours, 25,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H ZEE ANGLE WITH CORROSION SPOT AT STA 500B+2' AND LBL-22 AND ABOUT WL 158 / [01] STARTED REMOVING CORROSION AT FWD CARGO LT. SIDE ZEE ANGLE STA 500B + 2 LBL 22.. FOUND CORROSION OUT LIMITS; ORIGINAL MAT. 0.040; MAT. LOSS 0.021; MAT. REMAINING 0.019 IN REF SRM 51-10-02-OG-0 AND SRM 53-00-53-1A-2;[02] OK TO CLOSE;[03] CORRECTION TO STEP 2; ITEM SHOULD READ: (VERIFIED STEP 1);[04] FWD CARGO LT. SIDE ZEE ANGLE STA 500B +2. WILL BE REPLACED ON FAULT TTG8Q00CTSXX;[05] C/W;[06] CORRECTION TO STEP 4: RECEIVED NEW Z CHANNEL P/N:143A7501-183; THIS PART WILL BE INSTALLED IN JOB CARD TTG8Q004ADJB;[07] VERIFIED STEP 6
